What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 3, 1:53 PM CST, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 3, 1:53 PM CST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
253 PM CDT Mon Jun 3 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 253 PM CDT Mon Jun 3 2024
Active weather will continue to impact the Four State Region with
yet another round of severe thunderstorms possible through the
evening. This is due to an ongoing synoptic setup (ridging to our
west, troughing to our northeast) allowing for northwesterly flow
to continue channeling disturbances across the Southern Great
Plains into the Four State Region. Including the latest round
expected to arrive through this evening into the night. Given the
conducive enough atmosphere, the SPC has accordingly issued a new
Severe Thunderstorm Watch until 8PM CDT. Convection associated
with this disturbance will diminish by tomorrow morning and
temperature maximums/minimums will remain in the lower 90s/low-to-
mid 70s, respectively. /16/
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 253 PM CDT Mon Jun 3 2024
A fairly active weather pattern will continue through the rest of
the week into the weekend across the Four State Region. The
aforementioned synoptic setup will not change much until ridging
across the Four Corners/West Texas builds eastward into our area
by the weekend. Until then, additional MCSs cannot be ruled out
and are notoriously tricky to catch in their initiation, speed,
and intensity by high-resolution guidance, reducing ideal forecast
certainty. That said, the best windows for more activity will be
on Wednesday and later this weekend as a frontal boundary somewhat
interrupts the best environment for convection between those two
times. Temperature maximums/minimums will remain near-to-above
normal in the lower 90s/mid-70s, respectively. /16/
&&
.AVIATION...
(18Z TAFS)
Issued at 1208 PM CDT Mon Jun 3 2024
A mix of MVFR and VFR ceilings late this morning is expected to
give way to a low-end VFR ceiling into the afternoon, with several
rounds/areas of convection developing. Scattered thunderstorms are
expected across Deep E TX, with an MCS moving north to south
across northern terminals. Some uncertainty in timing and exact
location will maintain lower confidence with convection at
terminals through the evening, especially with the MCS. Expect a
short period of quiet weather into the overnight period, with
ceilings dropping to MVFR. Overcast conditions will mostly prevent
fog development, but still cannot rule out patches of low vsbys
during this time given expected heavy rain with the MCS/general
convection. Another MCS appears likely early Tuesday morning,
affecting all terminals, but its evolution will be affected by
Monday's MCS, casting even more uncertainty through the latter
half of the TAF cycle. Winds will remain S/SE thru the period
generally 5-10kts, although temporarily erratic and gusty in and
around convection.
Kovacik
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 90 76 91 / 30 30 10 40
MLU 72 89 73 90 / 50 40 10 50
DEQ 68 85 70 88 / 40 30 30 30
TXK 71 89 72 88 / 50 30 20 40
ELD 69 87 71 87 / 60 40 10 50
TYR 73 90 75 90 / 30 20 10 30
GGG 71 89 74 89 / 30 30 10 40
LFK 74 91 76 93 / 30 20 10 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
SHORT TERM...16
LONG TERM....16
AVIATION...23
Hazardous weather outlook, Jun 3, 1:57 PM CST, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
257 PM CDT Mon Jun 3 2024
LAZ010>014-017>022-TXZ108-110-124-125-136>138-149>153-165>167-042000-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Franklin-Camp-Wood-Upshur-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
257 PM CDT Mon Jun 3 2024
This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.
.DAY ONE...This afternoon and tonight.
A complex of thunderstorms is developing across Oklahoma and has
approached the Four State area this afternoon and evening, some may
be severe with damaging winds primarily. Overnight, we may see a
second complex of thunderstorms arriving in southeast Oklahoma and
southern Arkansas by daybreak. These thunderstorms have been
progressive, but due to the widespread rains lately, flash flooding
may accompany the lightning and gusty winds with some heavy downpours
on our wet soils.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Isolated to scattered showers and thunderstorms will persist to some
extent during midweek. However, the coverage and intensity of
thunderstorms should see a decrease each day through Thursday. Then,
we can expect another weak cold front to arrive on Friday with more
widespread thunderstorms affecting our area in this same night and or
day pattern. The weekend now looks to see the front become
stationary west of I-49, acting to focus areas of rainfall.
Additional rivers and bayous will see rises and minor flooding
continue into next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-109-111-112-
126-042000-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-McCurtain-
Red River-Bowie-Titus-Morris-Cass-Marion-
257 PM CDT Mon Jun 3 2024
...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.
.DAY ONE...This afternoon and tonight.
A complex of thunderstorms is developing across Oklahoma and has
approached the Four State area this afternoon and evening, some may
be severe with damaging winds primarily. Overnight, we may see a
second complex of thunderstorms arriving in southeast Oklahoma and
southern Arkansas by daybreak. These thunderstorms have been
progressive, but due to the widespread rains lately, flash flooding
may accompany the lightning and gusty winds with some heavy downpours
on our wet soils.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Isolated to scattered showers and thunderstorms will persist to some
extent during midweek. However, the coverage and intensity of
thunderstorms should see a decrease each day through Thursday. Then,
we can expect another weak cold front to arrive on Friday with more
widespread thunderstorms affecting our area in this same night and or
day pattern. The weekend now looks to see the front become
stationary west of I-49, acting to focus areas of rainfall.
Additional rivers and bayous will see rises and minor flooding
continue into next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 3, 3:17 PM CST, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
417 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM Tornado 7 ESE Nacogdoches 31.59N 94.54W
05/30/2024 Nacogdoches TX NWS Storm Survey
This EF-1 tornado with peak winds of 100
mph, was part of a line of convection that
moved through Nacogdoches County and was
embedded in a much wider swath of wind
damage. The tornado first touched down
southwest of the corner at County Road 302
and County Road 313. The damage in this area
consisted of many trees snapped or uprooted
that were convergent and more chaotic than
the surrounding damage, however, there was
some damage to the roofing of a small barn
on the property along with a snapped power
pole nearby. The tornado then crossed County
Road 313 just south of County Road 302 where
we saw significant tree damage. From here,
the road network was sparse and we were
unable to find any other points until the
tornado crossed County Road 302 north of San
Augustine Highway to the west of Melrose.
EF-0 damage continued along County Road 302
south to San Augustine Highway with damage
being seen along the highway into Melrose.
The tornado then crossed County Road 331
where damage seemed to increase and was
consistent with that of EF-1 wind speeds.
From here the tornado continued north of San
Augustine Highway till it reached FM 3276
before it lifted just to the east of 3276.
&&
BTLocal storm report, Jun 3, 3:19 PM CST, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
419 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Dmg 8 WNW Chireno 31.56N 94.47W
05/30/2024 Nacogdoches TX NWS Storm Survey
*** 1 INJ ***
A large tree was uprooted with strong winds
of up to 90 mph. The tree unfortunately fell
on top of a home. During the tree falling on
the home, the homeowner sustained a head
injury.
&&
BTSpecial weather statement, Jun 3, 3:41 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
441 PM CDT Mon Jun 3 2024
ARZ059>061-070>072-LAZ001-002-TXZ097-108>112-124>126-136-138-032245-
Lafayette AR-Little River AR-Miller AR-Columbia AR-Hempstead AR-
Nevada AR-Bossier LA-Caddo LA-Smith TX-Harrison TX-Marion TX-Wood TX-
Franklin TX-Morris TX-Upshur TX-Cass TX-Camp TX-Bowie TX-Titus TX-
441 PM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT HEMPSTEAD...LAFAYETTE...NEVADA...
SOUTHEASTERN LITTLE RIVER...MILLER AND CENTRAL COLUMBIA COUNTIES...
NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...MARION...
FRANKLIN...BOWIE...UPSHUR...TITUS...NORTHWESTERN SMITH...CASS...
NORTHWESTERN HARRISON...WOOD...MORRIS AND CAMP COUNTIES THROUGH 545
PM CDT...
At 441 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blevins to 7 miles south of Redwater to
near Como. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Texarkana, Magnolia, Hope, Atlanta, Wake Village, Gilmer, New Boston,
Mineola, Pittsburg, Winnsboro, Prescott, Stamps, Waldo, Lewisville,
McNeil, Leesburg, Vivian, Nash, Hooks, and Daingerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Arkansas...northwestern Louisiana...and northeastern
Texas.
&&
LAT...LON 3296 9531 3328 9531 3337 9482 3332 9475
3339 9475 3345 9439 3396 9347 3395 9337
3384 9329 3378 9310 3338 9312 3338 9298
3333 9298 3282 9384 3254 9559 3296 9567
TIME...MOT...LOC 2141Z 320DEG 26KT 3382 9350 3326 9423 3302 9541
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
16Local storm report, Jun 3, 3:49 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
449 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Tstm Wnd Dmg 1 ENE Haworth 33.85N 94.64W
06/03/2024 McCurtain OK 911 Call Center
Reports of trees down in the Tom, Shinewell,
Haworth, and moon areas with some trees on
power lines.
&&
BTLocal storm report, Jun 3, 3:51 PM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
451 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tstm Wnd Dmg 1 NNE Foreman 33.73N 94.39W
06/03/2024 Little River AR 911 Call Center
trees and power lines down county wide.
&&
ASLocal storm report, Jun 3, 4:27 PM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
527 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flash Flood 1 N Nash 33.45N 94.13W
06/03/2024 Bowie TX Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1196453, 1196454, 1195905, 1196125, 1195907, 1196126, 1195906, 1198455, 1195910, 1195911, 1195912, 1196455, 1196124, 1196456, 1196457, 1196458.